# SDR AALA20120504018

- Difficulty date: May 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,639 hours, 14,381 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED UPON EXTENDING FLAPS, HAD NO INDICATION THAT FLAPS WERE MOVING AND NO WARNING.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 3 FLAP SKEW SENSOR THAT WAS INOPERATIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
